kidney disease kidney disease hospital wechat

Glomerulonephritis

Make an Appointment

- Call us:

Viber or Whatsapp: +86 13633219293
Skype:renaldiseases

- Email us:

renal-disease@hotmail.com

- Online Consultation

Patient Story

kidney disease patient
Home > Understanding Kidney Disease > Kidney Diseases > Glomerulonephritis > Glomerulonephritis Basics >

Can Cold Medicine Cause Tubulointerstitial Nephritis (1)

2013-10-28 11:26| Font Size A A A

Experts point out that although the drug-induced tubulointerstitial nephritis is very common in clinical, timely diagnosis, withdrawal and treatment can avoid most of the drug-induced tubulointerstitial nephritis. Following is a case of tubulointerstitial nephritis caused by cold medicine.

Mr. Smith is always top busy for working. He often stays up late recently, and combined with the weather changes, he had a cold and ate some cold medicine. Unexpectedly, in the afternoon, headache and stuffy nose were not better, but the waist began to pain. The doctor found proteinuria, hematuria, and abnormal renal function. Renal biopsy indicated it is the drug-induced tubulointerstitial nephritis. Thus it can be seen that drug is a double-edged sword, it often causes various adverse reactions which let a person can't hide and difficult to carry in the treatment for disease.

Senior is high-risk group of tubulointerstitial nephritis

Clinical confirmed that most patients with drug-induced kidney damage are those patients with all kinds of basic diseases, often need medication, especially the elderly, children, and kidney disease patients.

In addition, there is one class of drug-induced tubulointerstitial nephritis called contrast-induced nephropathy which is caused by contrast agent used in computed tomography (CT), angiography or intervention rather than therapeutic drugs we used. Contrast- induced nephropathy prone to occur in the elderly, old patients with kidney disease or diabetes patients and patients with hyperviscosity syndrome (HVS) particularly.

They should have normal, regular monitoring of kidney damage, once found, timely reduction or even stopped.

Various "signals" for tubulointerstitial nephritis

In clinic, there are many medicines which can cause drug-induced tubulointerstitial nephritis.

In addition to all kinds of western medicine, Traditional Chinese Medicines what people usually think without side effects can also cause drug-induced tubulointerstitial nephritis. The manifestations of this disease are multifarious such as waist pain, color change of urine, alteration of urine volume, nocturia, urine bubble, eyelid or lower limb edema; Anemia and high blood pressure; Some patients even appear nonspecific manifestations, such as fatigue, loss of appetite, etc; There are, of course, some people have no any uncomfortable feeling.

Next time, we will talk about the treatment for drug-induced tubulointerstitial nephritis. If you have any symptoms of above, please continue to focus on our website or leave a message below to get a free reply.



Leave a question or comment and we will try to attend to you shortly. Free medical answers from Professionals!Please remember to leave your Full Name, Email ID, or Phone No. and Disease Description so that our doctor give the correspending help!
Patient Full Name:
Country:
Email:
Phone Number:
Disease Description:
Skype:
Whatsapp:
Viber:
url: